# SDR DALA2019101305874

- Difficulty date: October 12, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 52,386 hours, 27,546 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S AFT FIXED WINDOW CRACKING AND DELAMINATING ALONG LWR AND AFT EDGE. REMOVED AND REPLACED THE CO-PILOT AFT FIXED WINDOW REF. A319 AMM 56-11-12
